# SDR CALA2025051904789

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 79,456 hours, 34,498 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C232468
- Condition: Missing
- Location: Wing
- Part time: 3,592 hours, 1,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2   FOUND FUEL CAP MISSING ON WALKAROUND. UPDATE FOR SDR INFORMATION REQUESTING CDL FOR MISSING FUEL CAP. NO LEAKS NOTED. VERIFIED COUPLING SEAL INTEGRITY. PART NIS IN EWR DISPATCH DESK: 37   NAME: MF  DATE: 18-MAY-25 APPROVED CDL FOR MISSING FUEL CAP.   REPLACED FUEL CAP REF AMM 28-25-41.  THIS CLEARS CDL AND PLACARD REMOVED.
